Alert archive / Kentucky / River Flood Warnings in 2011
River Flood Warning 9, NWS Jackson, KY
NWS Jackson, KY issued this river flood warning at Apr 16, 2011, 10:05 AM EDT for Bell County, Kentucky. It took effect at Apr 16, 2011, 12:01 PM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2011, 10:05 AM EDT (14:05 UTC)
- In effect from
- Apr 16, 2011, 12:01 PM EDT
- Expired
- Apr 17, 2011, 4:53 AM EDT
- In force
- 17 hr
- Issued by
- NWS Jackson, KY
- Flood severity
- Minor
County Bell County, KY
The radar
The Knoxville radar (KMRX), 67 km from the middle of the area, began a volume at 14:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cumberland River at Pineville (PVLK2).
- Action stage
- 995 ft
- Minor stage
- 1002 ft
- Moderate stage
- 1010 ft
- Major stage
- 1019 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03402900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
575 WGUS43 KJKL 161405 FLWJKL BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON KY 1005 AM EDT SAT APR 16 2011 ...THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... THE CUMBERLAND RIVER AT PINEVILLE .RUNOFF FROM HEAVY RAINFALL ON FRIDAY NIGHT WILL CAUSE MINOR FLOODING ALONG PORTIONS OF THE CUMBERLAND RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THIS FORECAST TAKE NECESSARY PRECAUTIONS. THE NEXT UPDATE WILL BE ISSUED BY 4 PM THIS AFTERNOON. && KYC013-170205- /O.NEW.KJKL.FL.W.0009.110416T2000Z-110417T1009Z/ /PVLK2.1.ER.110416T2000Z.110417T0000Z.110417T0409Z.NO/ 1005 AM EDT SAT APR 16 2011 THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE CUMBERLAND RIVER AT PINEVILLE. * FROM THIS AFTERNOON TO SUNDAY MORNING. * AT 10 AM SATURDAY THE STAGE WAS 1000.3 FEET. * FLOOD STAGE IS 1002 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 1003 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * AT 1002 FEET...LOW LYING ROADS FLOOD, INCLUDING PORTIONS OF STRAIGHT CREEK...DORTON BRANCH...AND FOURMILE ROAD. $$
3 follow-up statements
708 WGUS83 KJKL 161608 FLSJKL FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1208 PM EDT SAT APR 16 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... THE CUMBERLAND RIVER AT PINEVILLE THE CUMBERLAND RIVER AT WILLIAMSBURG THE KENTUCKY RIVER NEAR RAVENNA .RUNOFF FROM HEAVY RAINFALL ON FRIDAY NIGHT WILL CAUSE MINOR FLOODING ALONG PORTIONS OF THE CUMBERLAND AND KENTUCKY RIVER BASINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS... CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THIS FORECAST TAKE NECESSARY PRECAUTIONS. THE NEXT UPDATE WILL BE ISSUED BY 4 PM SATURDAY. && KYC013-170408- /O.EXT.KJKL.FL.W.0009.110416T1601Z-110417T1600Z/ /PVLK2.1.ER.110416T1534Z.110417T0000Z.110417T1000Z.NO/ 1208 PM EDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE CUMBERLAND RIVER AT PINEVILLE. * UNTIL SUNDAY AFTERNOON. * AT 11:30 AM SATURDAY THE STAGE WAS 1002 FEET. * FLOOD STAGE IS 1002 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 1005 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 1005 FEET...KY ROUTE 66 NORTH OF STRAIGHT CREEK BRIDGE FLOODS. $$ KYC235-170408- /O.EXT.KJKL.FL.W.0010.110417T0036Z-110419T1536Z/ /WLBK2.1.ER.110417T0036Z.110418T0600Z.110419T0936Z.NO/ 1208 PM EDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE CUMBERLAND RIVER AT WILLIAMSBURG. * FROM THIS EVENING TO TUESDAY MORNING. * AT 11:00 AM SATURDAY THE STAGE WAS 18.5 FEET. * FLOOD STAGE IS 21.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 23.6 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 21.0 FEET...FLOODING THREATENS LOW LYING ROADS AND STRUCTURES. LOW-LYING AREAS ALONG GEORGE HAY ROAD AND 10TH STREET BEGIN TO FLOOD. $$ KYC065-170408- /O.EXT.KJKL.FL.W.0011.110416T2251Z-110418T0605Z/ /RAVK2.1.ER.110416T2251Z.110417T1200Z.110418T0005Z.UU/ 1208 PM EDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE KENTUCKY RIVER NEAR RAVENNA. * FROM THIS EVENING TO LATE SUNDAY NIGHT. * AT 11:15 AM SATURDAY THE STAGE WAS 20.2 FEET. * FLOOD STAGE IS 21.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 21.5 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING. * AT 21.0 FEET...LOW LYING AREAS FLOOD. RED LICK ROAD...MILLERS CREEK ROAD...DARK HOLLOW ROAD...AND HIGHWAY 594 FLOOD IN SEVERAL PLACES. $$
341 WGUS83 KJKL 162047 FLSJKL FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 447 PM EDT SAT APR 16 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... THE CUMBERLAND RIVER AT PINEVILLE THE CUMBERLAND RIVER AT BARBOURVILLE THE CUMBERLAND RIVER AT WILLIAMSBURG THE KENTUCKY RIVER NEAR RAVENNA .RUNOFF FROM HEAVY RAINFALL ON FRIDAY NIGHT WILL LEAD TO MINOR FLOODING OF PORTIONS OF THE CUMBERLAND AND KENTUCKY RIVER BASINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS... CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THIS FORECAST TAKE NECESSARY PRECAUTIONS. THE NEXT UPDATE WILL BE ISSUED BY 5 AM SUNDAY. && KYC013-170847- /O.EXT.KJKL.FL.W.0009.000000T0000Z-110417T1400Z/ /PVLK2.1.ER.110416T1532Z.110417T0000Z.110417T0800Z.NO/ 447 PM EDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE CUMBERLAND RIVER AT PINEVILLE. * AT 4:30 PM SATURDAY THE STAGE WAS 1005 FEET. * FLOOD STAGE IS 1002 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS NEARING ITS CREST OF 1005.5 FEET. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. * AT 1006 FEET...FOURMILE ROAD FLOODS. $$ KYC121-170847- /O.EXT.KJKL.FL.W.0012.110417T0200Z-110417T1700Z/ /BBVK2.1.ER.110417T0200Z.110417T0600Z.110417T1100Z.NO/ 447 PM EDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE CUMBERLAND RIVER AT BARBOURVILLE. * FROM THIS EVENING TO SUNDAY AFTERNOON. * AT 4:30 PM SATURDAY THE STAGE WAS 25.4 FEET. * FLOOD STAGE IS 27.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 28.3 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 27.0 FEET...LOW LYING ROADS FLOOD. MANCHESTER STREET FLOODS. $$ KYC235-170847- /O.EXT.KJKL.FL.W.0010.110417T0005Z-110418T1644Z/ /WLBK2.1.ER.110417T0005Z.110417T1200Z.110418T1044Z.NO/ 447 PM EDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE CUMBERLAND RIVER AT WILLIAMSBURG. * FROM THIS EVENING TO MONDAY AFTERNOON. * AT 4:00 PM SATURDAY THE STAGE WAS 20.3 FEET. * FLOOD STAGE IS 21.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 22.0 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * AT 21.0 FEET...FLOODING THREATENS LOW LYING ROADS AND STRUCTURES. LOW-LYING AREAS ALONG GEORGE HAY ROAD AND 10TH STREET BEGIN TO FLOOD. THIS CREST COMPARES TO A PREVIOUS CREST OF 23.1 FEET ON MAY 4 2010. $$ KYC065-170846- /O.EXT.KJKL.FL.W.0011.110416T2042Z-110418T0600Z/ /RAVK2.1.ER.110416T2036Z.110417T1200Z.110418T0000Z.UU/ 447 PM EDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE KENTUCKY RIVER NEAR RAVENNA. * FROM THIS AFTERNOON TO LATE SUNDAY NIGHT. * AT 4:15 PM SATURDAY THE STAGE WAS 21.0 FEET. * FLOOD STAGE IS 21.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER RISE TO NEAR 21.5 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING. * AT 21.5 FEET...SANG BRANCH ROAD IS UNDER WATER AT RED LICK CREEK. THIS CREST COMPARES TO A PREVIOUS CREST OF 22.5 FEET ON FEBRUARY 7 2010. $$
864 WGUS83 KJKL 170853 FLSJKL FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 453 AM EDT SUN APR 17 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN KENTUCKY... THE CUMBERLAND RIVER AT PINEVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... THE CUMBERLAND RIVER AT BARBOURVILLE THE CUMBERLAND RIVER AT WILLIAMSBURG .RUNOFF FROM HEAVY RAINFALL ON FRIDAY NIGHT IS CAUSING MINOR FLOODING ALONG PORTIONS OF THE CUMBERLAND RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS... CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THIS FORECAST TAKE NECESSARY PRECAUTIONS. THE NEXT UPDATE WILL BE ISSUED BY 5 PM. && KYC013-170923- /O.CAN.KJKL.FL.W.0009.000000T0000Z-110417T1400Z/ /PVLK2.1.ER.110416T1532Z.110416T2130Z.110417T0524Z.NO/ 453 AM EDT SUN APR 17 2011 THE FLOOD WARNING IS CANCELLED FOR THE CUMBERLAND RIVER AT PINEVILLE. * AT 4:30 AM SUNDAY THE STAGE WAS 999.1 FEET. * FLOOD STAGE IS 1002 FEET. * THE RIVER AT PINEVILLE FELL BELOW FLOOD STAGE AT 1:24 AM SUNDAY. * THE RIVER WILL CONTINUE TO FALL...BUT WILL RUN HIGH THROUGH MONDAY MORNING. $$ KYC121-172053- /O.EXT.KJKL.FL.W.0012.000000T0000Z-110418T0138Z/ /BBVK2.1.ER.110416T2349Z.110417T1200Z.110417T1938Z.NO/ 453 AM EDT SUN APR 17 2011 THE FLOOD WARNING CONTINUES FOR THE CUMBERLAND RIVER AT BARBOURVILLE. * AT 4:30 AM SUNDAY THE STAGE WAS 29.3 FEET. * FLOOD STAGE IS 27.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE SLOWLY RISING TO A CREST NEAR 29.3 FEET MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * AT 30.0 FEET...MANCHESTER STREET AND MILLER ROAD EAST OF US 25 E FLOOD. THIS CREST COMPARES TO A PREVIOUS CREST OF 29.0 FEET ON DECEMBER 1 2010. $$ KYC235-172053- /O.EXT.KJKL.FL.W.0010.000000T0000Z-110419T0600Z/ /WLBK2.1.ER.110416T2156Z.110417T1800Z.110419T0000Z.NO/ 453 AM EDT SUN APR 17 2011 THE FLOOD WARNING CONTINUES FOR THE CUMBERLAND RIVER AT WILLIAMSBURG. * AT 4:00 AM SUNDAY THE STAGE WAS 23.5 FEET. * FLOOD STAGE IS 21.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 24.0 FEET THIS AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE MONDAY EVENING. THIS CREST COMPARES TO A PREVIOUS CREST OF 24.6 FEET ON DECEMBER 2 2010. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this river flood warning went out at Apr 16, 8:14 AM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 16, 8:14 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 814 AM EDT SAT APR 16 2011 .SHORT TERM.../TODAY THROUGH SUNDAY/ A COLD FRONT WAS PUSHING EAST THROUGH THE REGION EARLY THIS MORNING. WIDESPREAD SHOWERS WERE OCCURRING AHEAD OF THE FRONT. AT THE START OF THE FORECAST PERIOD AT 12Z...THE FRONT SHOULD BE JUST ABOUT TO EXIT THE EASTERN PORTION OF THE FORECAST AREA. THIS WILL RESULT IN A SHARP POP GRADIENT AT THE START OF FIRST PERIOD. A LULL IN PRECIP IS THEN EXPECTED DURING THE LATE MORNING BEFORE MORE LIGHT RAIN MOVES IN DURING THE AFTERNOON UNDER AN UPPER LOW/TROUGH. AFTERNOON PRECIP AMOUNTS SHOULD BE LIGHT...WITH MOISTURE LIMITED TO LESS THAN 10K FEET IN DEPTH. HOWEVER...THINK THAT THE PROBABILITY IS HIGH FOR AT LEAST A HUNDREDTH AND HAVE USED LIKELY POPS. THIS REGIME WILL HOLD INTO TONIGHT...AND HAVE USED 40-60 PERCENT POPS...RUNNING A LITTLE BIT ABOVE MOS SUGGESTIONS. THE UPPER LEVEL SYSTEM PULLS OUT TONIGHT AND SURFACE RIDGING BUILDS IN FROM THE SW...BRINGING DECREASING CLOUDS OVERNIGHT. SUNDAY WILL START OUT MAINLY CLEAR...BUT AN INCREASE IN CLOUDS IS FORECAST DURING THE DAY AS A COLD FRONT APPROACHES FROM THE NORTH. WITH MIXING DURING THE DAY TODAY...WINDS WILL PICK UP AGAIN. HOWEVER...THINK THEY WILL BE JUST BELOW LAKE WIND ADVISORY CRITERIA...AND HAVE DISCONTINUED THE ADVISORY. .LONG TERM.../SUNDAY NIGHT THROUGH FRIDAY/ FOCUS TONIGHT WAS ON SHORT TERM WEATHER...SO NOT MUCH EDITING WAS PERFORMED ON THE LONG TERM. BASED ON A GLANCE AT THE 16/00Z MODEL DATA...NOT MUCH EDITING WAS NEEDED ANYWAY. THE LONGWAVE PATTERN WILL FEATURE THE DEVELOPMENT OF RIDGING OVER THE SOUTHEAST CONUS...WHICH ONCE ESTABLISHED WILL PRETTY MUCH REMAIN IN PLACE THROUGHOUT THE PERIOD. THIS WILL PROVIDE ABOVE NORMAL TEMPERATURES FOR MOST...IF NOT ALL OF THE PERIOD. A TROUGH WILL EMERGE ONTO THE PLAINS BY TUESDAY AND HEAD FOR THE GREAT LAKES REGION. THIS WILL FORCE A COLD FRONT THROUGH OUR REGION ON WEDNESDAY. LOW CHANCE POPS WILL BE CONTINUED MONDAY NIGHT AND TUESDAY MORNING WITH THE DEVELOPMENT OF A STOUT LOW LEVEL JET UP THE OHIO VALLEY. HIGH CHANCE POPS WILL THEN BE CARRIED WITH THE FRONTAL PASSAGE ON WEDNESDAY. A POTENT WIND FIELD IS PROGGED TO ACCOMPANY THIS SYSTEM THROUGH OUR REGION...ALONG WITH MODEST INSTABILITY SO ANOTHER SEVERE WEATHER THREAT LOOMS. THE FORECAST FOR THURSDAY AND FRIDAY REMAINS VERY LOW CONFIDENCE. THE 16/00Z MODEL CONSENSUS HAS TRENDED TOWARD A DRIER FORECAST NOW FOR THURSDAY WITH THE MIDWEEK FRONT DROPPING TEMPORARILY TO OUR SOUTH BEFORE RETURNING AS A WARM FRONT ON FRIDAY. WILL ADVERTISE A SLIGHT CHANCE OF SHOWERS/TSTORMS IN THE FORECAST BOTH DAYS AND LOWER TEMPS A DEGREE OR TWO FOR NOW. && .AVIATION.../12Z TO 12Z/...UPDATED A COLD FRONT LAID OUT NORTH/SOUTH OVER EXTREME EASTERN KENTUCKY AT 12Z WAS MOVING EAST. RAIN AND LOCALIZED HEAVY SHOWERS WERE OCCURRING NEAR AND AHEAD OF THE FRONT...BRINGING AREAS OF MVFR AND IFR. DRIER AIR WILL WORK ITS WAY IN FROM THE WEST AFTER COLD FRONTAL PASSAGE. THIS WILL BRING IMPROVEMENT IN CONDITIONS TO MAINLY LOW VFR BY 15Z. HOWEVER...THE IMPROVEMENT IS LIKELY TO BE SHORT-LIVED. AN AREA OF LIGHT RAIN WITH MVFR CONDITIONS UNDER AN UPPER LEVEL LOW IS EXPECTED TO MOVE IN FROM WEST TO EAST FROM 18Z TO 00Z. THIS WILL LAST INTO THE EVENING. THE UPPER LOW WILL PULL OUT TO THE EAST AND SURFACE HIGH PRESSURE WILL BUILD IN FROM THE SOUTHWEST OVERNIGHT...BRINGING CLEARING SKIES AND VFR. WINDS WILL PICK UP OUT OF THE WEST DURING THE DAY SATURDAY...GUSTING AROUND 25 KNOTS AT TIMES. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...HAL LONG TERM....ABE AVIATION...HAL
Hazardous weather outlook, Apr 16, 5:32 AM EDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 532 AM EDT SAT APR 16 2011 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-171100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 532 AM EDT SAT APR 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HAL
In the hours before
Local storm report, Apr 16, 6:45 AM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
645 AM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLASH FLOOD WALLINS CREEK 36.83N 83.41W
04/16/2011 HARLAN KY EMERGENCY MNGR
SIX INCHES OF WATER FLOWING OVER HWY 219.
0610 AM FLASH FLOOD EVARTS 36.86N 83.20W
04/16/2011 HARLAN KY EMERGENCY MNGR
A FOOT OF WATER FLOWING OVER BOTH LANES OF HWY 38.
&&
ABELocal storm report, Apr 16, 9:46 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
946 AM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD BEAUTY 37.84N 82.44W
04/16/2011 MARTIN KY 911 CALL CENTER
ROAD IMPASSABLE NEAR THE INTERSECTION OF HIGHWAY 2031 AND
KY HIGHWAY 40
&&
GEOGERIANThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 12:23 AM EDT | Areal Flood Advisory | JKL | Bell, Knox, Laurel, McCreary, Pulaski, Rockcastle and 2 more | 6 hr |
| Apr 16, 2:47 AM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Menifee, Morgan, Powell, Rowan and 1 more | 4 hr |
| Apr 16, 3:13 AM EDT | Areal Flood Advisory | JKL | Elliott, Floyd, Johnson, Knott, Magoffin, Martin and 1 more | 4 hr |
| Apr 16, 3:56 AM EDT | River Flood Advisory | JKL | Estill | 7 hr |
| Apr 16, 4:29 AM EDT | River Flood Advisory | JKL | Lee | 60 hr |
| Apr 16, 5:19 AM EDT | Areal Flood Advisory | JKL | Floyd, Harlan, Knott, Leslie, Letcher, Perry and 1 more | 7 hr |
| Apr 16, 6:02 AM EDT | Flash Flood Warning | JKL | Bell, Harlan | 4 hr |
| Apr 16, 6:55 AM EDT | Areal Flood Advisory | JKL | Breathitt, Elliott, Floyd, Johnson, Knott, Leslie and 7 more | 4 hr |
| Apr 16, 7:03 AM EDT | River Flood Advisory | JKL | Bell | 4 hr |
| Apr 16, 7:23 AM EDT | River Flood Advisory | JKL | Harlan | 5 hr |
| Apr 16, 7:39 AM EDT | River Flood Advisory | JKL | Whitley | 3 hr |
| Apr 16, 7:51 AM EDT | Flash Flood Warning | JKL | Floyd, Knott, Martin, Pike | 5 hr |
| Apr 16, 8:12 AM EDT | Areal Flood Advisory | JKL | Estill, Lee, Menifee, Powell, Wolfe | 4 hr |
| Apr 16, 10:16 AM EDT | River Flood Warning | JKL | Whitley | 56 hr |
| Apr 16, 10:26 AM EDT | River Flood Warning | JKL | Estill | 46 hr |
| Apr 16, 11:51 AM EDT | River Flood Advisory | JKL | Estill, Powell | 21 hr |
| Apr 16, 11:52 AM EDT | River Flood Warning | JKL | Knox | 35 hr |
| Apr 16, 12:49 PM EDT | Areal Flood Warning | JKL | Martin | 9 hr |
| Apr 16, 2:17 PM EDT | River Flood Advisory | JKL | Owsley | 23 hr |
| Apr 16, 4:02 PM EDT | River Flood Advisory | JKL | Clay | 7 hr |
| Apr 16, 5:01 PM EDT | River Flood Advisory | JKL | Magoffin | 22 hr |
Nearby
River Flood Warnings in Kentucky, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.